Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 97, NWS New Orleans, LA

September 4, 2012Livingston Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Sep 4, 2012, 9:10 AM CDT for Livingston Parish, Louisiana. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2012, 9:10 AM CDT (14:10 UTC)
Expired
Sep 5, 2012, 4:02 PM CDT
In force
31 hr
Issued by
NWS New Orleans, LA
Flood severity
Moderate

County Livingston Parish, LA

The river

Written for the forecast point Tickfaw River near Killian (KILL1).

Action stage
3 ft
Minor stage
4 ft
Moderate stage
5 ft
Major stage
6 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WGUS44 KLIX 041410
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
910 AM CDT TUE SEP 4 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  THE TICKFAW RIVER ABOVE KILLIAN AFFECTING LIVINGSTON PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC063-052010-
/O.NEW.KLIX.FL.W.0097.120904T1410Z-000000T0000Z/
/KILL1.2.ER.000000T0000Z.120904T1200Z.000000T0000Z.NR/
910 AM CDT TUE SEP 4 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TICKFAW RIVER ABOVE KILLIAN.
* UNTIL FURTHER NOTICE.
* AT 7:00 AM TUESDAY THE STAGE WAS 5.9 FEET. 
* THE FLOOD STAGE IS 4.0 FEET. 
* IMPACT...AT 5.0 FEET...THERE WILL BE WATER OVER THE ROAD IN MANY 
  PLACES ALONG LOUISIANA HIGHWAY 22 FROM WARSAW LANDING TO KILLIAN. 
  THE ROAD WILL BE CLOSED IN SOME SECTIONS AND WATER WILL BEGIN TO 
  ENTER HOMES.
* IMPACT...AT 4.0 FEET...WATER WILL COVER LOW PLACES ALONG LOUISIANA 
  HIGHWAY 22 AND RISE ON CAMP GROUNDS ALONG THE EAST BANK.

$$

98/SO
3 follow-up statements
244 
WGUS84 KLIX 050231
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
931 PM CDT TUE SEP 4 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE TICKFAW RIVER ABOVE KILLIAN AFFECTING LIVINGSTON PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC063-060831-
/O.CON.KLIX.FL.W.0097.000000T0000Z-000000T0000Z/
/KILL1.2.ER.000000T0000Z.120904T1200Z.000000T0000Z.NR/
931 PM CDT TUE SEP 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE TICKFAW RIVER ABOVE KILLIAN.
* UNTIL FURTHER NOTICE.
* AT 7:00 AM TUESDAY THE STAGE WAS 5.9 FEET 
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE STAGES AT KILLIAN ARE DEPENDANT ON TIDAL INFLUENCES
  FROM LAKE MAUREPAS AND ARE EXPECTED TO REMAIN ABOVE THE FLOOD STAGE
  FOR THE NEXT SEVERAL DAYS.
* IMPACT...AT 6.0 FEET...FISHING CAMPS WILL BE ISOLATED. ACCESS ROADS
  AND BOAT RAMPS ALONG THE RIVER WILL BE UNDER WATER. BAYOUS FEEDING
  INTO THE RIVER FROM SPRINGFIELD TO LAKE MAUREPAS WILL BACK UP WITH
  WATER OVER MOST ROADS SOUTH OF LA 42.
* IMPACT...AT 5.0 FEET...THERE WILL BE WATER OVER THE ROAD IN MANY
  PLACES ALONG LA 22 AND RISE ON CAMP GROUNDS ALONG THE EAST BANK.
055 
WGUS84 KLIX 051547
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1047 AM CDT WED SEP 5 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  THE TICKFAW RIVER ABOVE KILLIAN AFFECTING LIVINGSTON PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC063-062147-
/O.CON.KLIX.FL.W.0097.000000T0000Z-000000T0000Z/
/KILL1.2.ER.000000T0000Z.120904T1200Z.000000T0000Z.NR/
1047 AM CDT WED SEP 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE TICKFAW RIVER ABOVE KILLIAN.
* UNTIL FURTHER NOTICE.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 4.4 FEET. 
* THE FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL OVER THE NEXT SEVERAL
  DAYS. 
* IMPACT...AT 4.0 FEET...WATER WILL COVER LOW PLACES ALONG LOUISIANA 
  HIGHWAY 22 AND RISE ON CAMP GROUNDS ALONG THE EAST BANK.

$$

98/SO
139 
WGUS84 KLIX 052102
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
402 PM CDT WED SEP 5 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE TICKFAW RIVER ABOVE KILLIAN AFFECTING LIVINGSTON PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC063-052132-
/O.CAN.KLIX.FL.W.0097.000000T0000Z-120905T2102Z/
/KILL1.2.ER.000000T0000Z.120904T1200Z.000000T0000Z.NR/
402 PM CDT WED SEP 5 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE TICKFAW RIVER ABOVE KILLIAN.
* AT 3:00 PM WEDNESDAY THE STAGE WAS 3.8 FEET.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO SLOWLY FALL. THE
  TIDE GAGE AT KILLIAN IS VERY DEPENDENT ON TIDAL CONDITIONS.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 4, 7:46 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Sep 4, 7:46 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
746 AM CDT TUE SEP 4 2012

.UPDATE...
...SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. THE SOUNDING SHOWS A
GOOD AMOUNT OF MOISTURE IN THE LOWER LEVELS THIS MORNING WITH A
FEW CLOUDS AROUND THE AREA AROUND 2K FEET. ABOVE THAT...A BIT
DRIER IN THE MID LEVELS BUT MOISTURE RETURNS AROUND H4 WITH SOME
HIGH LEVEL CLOUDS. OVERALL...PW VALUES DOWN A BIT SINCE LAST
EVENING AND ARE NOW AROUND 1.7. WINDS ARE OUT OF THE WEST AT THE
SURFACE AND OUT OF THE NORTH ALOFT.

98/SO

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT TUE SEP 4 2012/

SHORT TERM...
WARM WEATHER WILL CONTINUE TODAY THROUGH AT THURSDAY AS THE
FORECAST AREA REMAINS ON THE EASTERN EDGE OF HIGH PRESSURE. EXPECT
TEMPERATURES TO REMAIN IN THE LOW TO MID 90S WITH HEAT INDEX
VALUES APPROACHING 106 DEGREES. HAVE DECIDED TO HOLD OFF ON
ISSUING A HEAT ADVISORY FOR TODAY BUT ONE MIGHT BE NEEDED
TOMORROW. THERE ARE STILL A SIGNIFICANT AMOUNT OF PEOPLE WITHOUT
POWER DUE TO ISAAC AND THEY WILL HAVE TO BE VERY CAREFUL WITH THE
HEAT. IF YOU HAVE ANY OUTDOOR ACTIVITIES OR CLEAN UP GOING ON
PLEASE STAY HYDRATED AND TAKE BREAKS FROM TIME TO TIME TO COOL
OFF. WITH THE AREA ON THE EASTERN EDGE OF A HIGH A FEW SHOWERS AND
STORMS COULD ROTATE AROUND THE HIGH AND MAKE IT INTO THE FORECAST
AREA MAINLY EAST OF INTERSTATE 55. WILL CARRY A SLIGHT CHANCE OF
SHOWERS AND STORMS FOR TODAY AND TOMORROW.

LONG TERM...
GOING INTO THE WEEKEND THERE COULD BE SOME RELIEF TO THE HEAT AS
MODELS SHOW DEEP LONGWAVE TROUGH DIGGING SOUTH BRINGING WITH IT A
FAIRLY STOUT COULD FRONT. HAVE DEPICTED THIS FEATURE IN FORECAST
THIS WEEKEND. INCREASED POPS FOR SATURDAY AS COLD FRONT IS
EXPECTED TO COME THROUGH. DRIER AND COOLER AIR WILL FILTER IN
BEHIND THE FRONT WITH VERY NICE CONDITIONS FOR THE BEGINNING OF
NEXT WEEK. 13/MH

AVIATION...
VFR CONDITIONS TO PERSIST THROUGH THE REMAINDER OF THE
MORNING AND INTO THE EARLY AFTN. BY 20/21Z CONVECTION WILL PROBABLY
BEGIN TO PUSH INTO COASTAL MS FROM THE NE IMPACTING PQL AND GPT.
THIS ACTIVITY WILL TRY TO PERSIST AND WORK TO THE WSW INTO SELA. THE
TERMINAL MOST LIKELY TO BE IMPACTED WOULD BE ASD BUT CONVECTION MAY
PERSIST LONG ENOUGH TO MOVE INTO NEW AND MSY. TERMINALS ALONG AND
WEST OF 55 WILL LIKELY REMAIN FREE OF CONVECTION. /CAB/

MARINE...
OVERALL THINGS WILL REMAIN MOSTLY QUIET THROUGH THE
REMAINDER OF THE WORK WEEK. WINDS WILL RANGE FROM 10-15 KTS OVER THE
GULF WATERS OUT OF THE SW FOR THE NEXT 48 HRS AND COULD EVEN PICK UP
TO 15-20KTS EAST OF THE DELTA DURING THE EVNG AND OVERNIGHT HRS.
BIGGEST CHANGE WILL COME LATE THIS WEEK AND ESPECIALLY THIS WEEKEND.
A WEAK SFC TROUGH WILL SET UP OVER THE NERN GULF COAST AND ACROSS
THE SERN CONUS AND THIS SHOULD INITIALLY GET WINDS TO VEER AROUND TO
ERLY AND POSSIBLY OFFSHORE BUT THIS IS JUST THE BEGINNING. HADING
INTO SAT NIGHT A STRONG COLD FRONT IS EXPECTED TO DROP INTO THE GULF
AND WINDS STRONG OFFSHORE WINDS WILL DEVELOP BEHIND IT SUN MORNING.
SCY WILL LIKELY BE NEEDED. /CAB/

DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...ER-MET TO GOHSEP, ER-MET TO SLIDELL.
ACTIVATION...OZONE AMATEUR RADIO NETWORK AT MOBILE COMMAND.
ACTIVITIES...RIVER AND RESIDUAL SURGE FLOOD FIGHT SUPPORT.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  94  73  94  74 /  10  10  10  20
BTR  95  75  95  75 /  10  10  10  20
ASD  93  76  92  76 /  30  40  30  30
MSY  91  77  91  77 /  20  30  30  30
GPT  90  76  91  76 /  40  40  50  30
PQL  90  76  91  75 /  50  50  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 4, 6:57 AM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
657 AM CDT TUE SEP 4 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-051200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
657 AM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SEVERAL RIVERS IN SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI
REMAIN IN FLOOD. MONITOR THE LATEST FLOOD STATEMENTS AND RIVER
FORECASTS FOR UPDATED INFORMATION.

THE HEAT INDEX WILL BE APPROACHING THE 106 TO 107 MARK BRIEFLY
THIS AFTERNOON. THERE ARE STILL A SIGNIFICANT AMOUNT OF PEOPLE WITHOUT
POWER DUE TO ISAAC AND THEY WILL HAVE TO BE VERY CAREFUL WITH THE
HEAT. IF YOU HAVE ANY OUTDOOR ACTIVITIES OR CLEAN UP GOING ON
PLEASE STAY HYDRATED AND TAKE BREAKS FROM TIME TO TIME TO COOL
OFF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THROUGH FRIDAY... MAINLY
DURING THE AFTERNOON EACH DAY. FREQUENT LIGHTNING AND HEAVY
DOWNPOURS ARE POSSIBLE WITH THESE STORMS. HEAT INDEX VALUES WILL
CONTINUE TO RANGE IN THE 100 TO 106 DEGREE RANGE... POSSIBLY
HIGHER IN SOME LOCATIONS AND CONTINUE TO HAVE A GREATER IMPACT ON
PEOPLE WHO STILL DO NOT HAVE POWER.

A STRONG COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA SATURDAY
AND SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM AHEAD OF THE
FRONT AND A FEW OF THOSE STORMS MAY BE STRONG WITH GUSTY WINDS
SATURDAY NIGHT AND SUNDAY.

SEVERAL RIVERS IN SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI
REMAIN IN FLOOD. MONITOR THE LATEST FLOOD STATEMENTS AND RIVER
FORECASTS FOR UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTING WATER LEVELS AND
RIVER CONDITIONS DURING THIS HIGH WATER EVENT. THE OZONE AMATEUR
RADIO NETWORK HAS BEEN ACTIVATED AND DEPLOYED WITH THE SEVERE
WEATHER EMERGENCY RESPONSE VEHICLE IN SUPPORT OF FLOOD FIGHT
DECISION SUPPORT.

In the hours before

Special weather statement, Sep 4, 7:26 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
726 AM CDT TUE SEP 4 2012

LAZ040-049-050-056>070-072-041430-
ST. TAMMANY-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-SOUTHERN TANGIPAHOA-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...GONZALES...DONALDSONVILLE...DENHAM SPRINGS...WALKER...
PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS...
BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE...
CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW...
PORT SULPHUR...EMPIRE...YSCLOSKEY...HAMMOND...PONCHATOULA
726 AM CDT TUE SEP 4 2012

AFTERNOON HIGH TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL DRIVE
HEAT INDEX VALUES QUITE HIGH RESULTING IN INCREASED HEAT STRESS
LEVELS. HEAT INDICES THIS AFTERNOON WILL BE BETWEEN 103 TO 108
DEGREES BRIEFLY THIS AFTERNOON. THERE ARE STILL A SIGNIFICANT AMOUNT
OF PEOPLE WITHOUT POWER DUE TO ISAAC AND THEY WILL HAVE TO BE
VERY CAUTIOUS WITH THE HEAT. IF YOU HAVE ANY OUTDOOR ACTIVITIES OR
CLEAN UP GOING ON PLEASE STAY HYDRATED AND TAKE BREAKS FROM TIME
TO TIME TO COOL OFF. A HEAT ADVISORY MAY BE NEEDED FOR TOMORROW AS
MORNING LOWS COULD BE A FEW DEGREES WARMER.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:17 AM CDTHeat AdvisoryLIXSaint Bernard, Saint James, Saint John the Baptist34 hr
Sep 4, 11:53 AM CDTFlash Flood WatchLIXSaint Bernard24 hr
Sep 4, 6:49 PM CDTSpecial Marine WarningLIX56 min

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.